# SDR AALA202408281965

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 41,511 hours, 17,607 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENDING INTO MIA PASSING THROUGH APPROXIMATELY 10,000 FEET, THE LANDING GEAR CONFIGURATION WARNING AURAL TONE SOUNDED FOR APPROXIMATELY 25 SECONDS. ALL THREE RED GEAR INDICATOR LIGHTS ILLUMINATED WHEN THE TONE SOUNDED AND EXTINGUISHED WHEN THE TONE STOPPED. DUE TOO RECENT HISTORY. REPLACED CAPTAINS RADIO ALTIMETER ANTENNAS. INSTALLATION TEST GOOD. PER AMM 34-33-11.
